# SDR DALA2015101206059

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,594 hours, 51,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE INNER SKIN, BETWEEN BEAMS NR 6 AND 7 AT THE L1 DOOR.  THE SKIN WAS REPAIRED IAW SRM 52-01, FIG 2.
